# SDR SWAA2013112722828

- Difficulty date: November 25, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 31,649 hours, 18,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  R & R LIGHT BALLAST IAW MM.
